Analytic enclosure of the fundamental matrix solution

Authors: Castelli, Roberto; Lessard, Jean-Philippe; Mireles James, Jason D.
Abstract: This work describes a method to rigorously compute the real Floquet normal form decomposition of the fundamental matrix solution of a system of linear ODEs having periodic coefficients. The Floquet normal form is validated in the space of analytic functions. The technique combines analytical estimates and rigorous numerical computations and no rigorous integration is needed. An application to the theory of dynamical system is presented, together with a comparison with the results obtained by computing the enclosure in the C s category.
Document Type: Article de recherche
Issue Date: 22 December 2015
Open Access Date: 19 May 2016
Document version: VoR
Permalink: http://hdl.handle.net/20.500.11794/1488
This document was published in: Applications of Mathematics, Vol. 60 (6), 617-636 (2015)
https://doi.org/10.1007%2Fs10492-015-0114-6
Springer
Alternative version: 10.1007%2Fs10492-015-0114-6
Collection:Articles publiés dans des revues avec comité de lecture

Files in this item:
SizeFormat 
Analytic_enclosure.pdf187.17 kBAdobe PDFView/Open
All documents in CorpusUL are protected by Copyright Act of Canada.